EconPapers    
Economics at your fingertips  
 

New Travelling Wave Solutions for Sine‐Gordon Equation

Yunchuan Sun

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: We propose a method to deal with the general sine‐Gordon equation. Several new exact travelling wave solutions with the form of JacobiAmplitude function are derived for the general sine‐Gordon equation by using some reasonable transformation. Compared with previous solutions, our solutions are more general than some of the previous.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/841416

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:841416

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:841416